# SDR 01FDEA00552

- Difficulty date: July 14, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 35,981 hours, 26,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 508 DUR ROUTINE INSP TIE CLIP AT STR 4R, BS 540 FND CRACKED.  **  S/D  **  COMING
